Numerical methods for some one-dimensional equations with fractional derivatives
Differencialʹnye uravneniâ, Tome 42 (2006) no. 7, pp. 907-913
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_7_a4,
author = {V. M. Goloviznin and I. A. Korotkin},
title = {Numerical methods for some one-dimensional equations with fractional derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {907--913},
year = {2006},
volume = {42},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_7_a4/}
}
TY - JOUR AU - V. M. Goloviznin AU - I. A. Korotkin TI - Numerical methods for some one-dimensional equations with fractional derivatives JO - Differencialʹnye uravneniâ PY - 2006 SP - 907 EP - 913 VL - 42 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_7_a4/ LA - ru ID - DE_2006_42_7_a4 ER -
V. M. Goloviznin; I. A. Korotkin. Numerical methods for some one-dimensional equations with fractional derivatives. Differencialʹnye uravneniâ, Tome 42 (2006) no. 7, pp. 907-913. http://geodesic.mathdoc.fr/item/DE_2006_42_7_a4/